# SDR 2011FA0000302

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 21,600 hours
- Engine: Cont IO520BB
- Engine time: 1,406 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0909
- Condition: Failed
- Location: Navagation Light
- Part time: 1,999 hours, 7,996 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NAV LIGHTS INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1999 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 7996. NOTICED NEW  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
